Struggling with vaginal dryness

Watch
Anonymous #1
#1
Report Thread starter 1 year ago
#1
This is really stressing me out i'd appreciate any advice. I'm 22 and have been experiencing vaginal dryness for a few months. I was on rigevidon from march and stopped taking it 4 weeks ago. I was on it a few years ago but don't know if i suffered from dryness then. 4 weeks after stopping I'm still bone dry when i'm turned on! I'm really worried because i used to get extremely wet just from cuddling but now nothing what can i do?
0
reply
Wired_1800
Badges: 20
Rep:
?
#2
Report 1 year ago
#2
(Original post by Anonymous)
This is really stressing me out i'd appreciate any advice. I'm 22 and have been experiencing vaginal dryness for a few months. I was on rigevidon from march and stopped taking it 4 weeks ago. I was on it a few years ago but don't know if i suffered from dryness then. 4 weeks after stopping I'm still bone dry when i'm turned on! I'm really worried because i used to get extremely wet just from cuddling but now nothing what can i do?
I am a guy, so I am unable to help with this post. I am responding to see whether someone else can respond.
0
reply
Anonymous #2
#3
Report 1 year ago
#3
Why don’t you try moisturising and use lube
0
reply
Anonymous #1
#4
Report Thread starter 1 year ago
#4
(Original post by Anonymous)
Why don’t you try moisturising and use lube
I'm going to but I'm concerned as to why I can't produce my own any more ;/
0
reply
JTfoxlove
Badges: 12
Rep:
?
#5
Report 1 year ago
#5
Pop along to the doctor for a chat if you are concerned.

Are you feeling horny/aroused? How are your stress and general wellbeing levels?

In itself it's nothing to worry about - just get out the lube and go with the flow. Your body is not a machine and sometimes, particularly when it comes to sexual stuff, doesn't play ball.
0
reply
Apachecow
Badges: 19
Rep:
?
#6
Report 1 year ago
#6
Agree with lube. Something anyone having sex should have available and handy! Just make sure that its compatible with condoms/sex toys if you are using them.

You get less wet as you get older. Getting stressed about this can make things worse. As long as you have no other symptoms I'd crack on with the foreplay/oral/sex with lube and see what happens. Getting worried about it will make it worse!
0
reply
Anonymous #3
#7
Report 1 year ago
#7
(Original post by Anonymous)
This is really stressing me out i'd appreciate any advice. I'm 22 and have been experiencing vaginal dryness for a few months. I was on rigevidon from march and stopped taking it 4 weeks ago. I was on it a few years ago but don't know if i suffered from dryness then. 4 weeks after stopping I'm still bone dry when i'm turned on! I'm really worried because i used to get extremely wet just from cuddling but now nothing what can i do?
I started taking rigevidon in January. Only took the first pack, had the same side effects so I stopped taking it. I still suffer from vaginal dryness even now, and it's november and I've never touched a contraceptive hormone since. You can always talk to your GP, mine weren't very useful and they just said use lube although it is quite worrying when we aren't anywhere near menopause and are suffering vaginal dryness. It is really disheartening, I know how you feel. My vaginal dryness has started to get better months onward, I heard it does take several months/years for hormones to reverse.
1
reply
Apachecow
Badges: 19
Rep:
?
#8
Report 1 year ago
#8
(Original post by Anonymous)
I heard it does take several months/years for hormones to reverse.
Try missing a couple of contraceptive pills and see how true that is..................
0
reply
Anonymous #3
#9
Report 1 year ago
#9
(Original post by Apachecow)
Try missing a couple of contraceptive pills and see how true that is..................
I've been off my contraceptive pills since February. My hormones are still messed up from it. Still suffer from vaginal dryness. So in my experience it is true
0
reply
Apachecow
Badges: 19
Rep:
?
#10
Report 1 year ago
#10
(Original post by Anonymous)
I've been off my contraceptive pills since February. My hormones are still messed up from it. Still suffer from vaginal dryness. So in my experience it is true
No. Two issues that may or may not be related. You cannot say one caused the other, you cannot imply causality.

These false associations are why people believe that homeopathy works or lucky pants help England win the football....

It is quite reasonable that the pill (that gets out of your body in hours) has absolutely NOTHING to do with the problem. It could even be a psychological issue (you think it will be dry so you worry and it is)
0
reply
_mitigantsea
Badges: 7
Rep:
?
#11
Report 1 year ago
#11
Birth control pills DO cause dryness. Not to everyone, but it's definitely a thing. Just make sure you drink enough water everyday, this is what I can suggest. Good luck!
0
reply
dennaj54
Badges: 8
Rep:
?
#12
Report 1 year ago
#12
Are you still getting your cuddling ? Give your partner hint you want extra affection. I get wet from my bf cuddles but not all time.
0
reply
Anonymous #3
#13
Report 1 year ago
#13
(Original post by Apachecow)
No. Two issues that may or may not be related. You cannot say one caused the other, you cannot imply causality.

These false associations are why people believe that homeopathy works or lucky pants help England win the football....

It is quite reasonable that the pill (that gets out of your body in hours) has absolutely NOTHING to do with the problem. It could even be a psychological issue (you think it will be dry so you worry and it is)
Okay, my own GP told me that it takes time for your body to return to normal hormone production after stopping the pill. Some people have to wait months for their period to return after stopping. It's not a psychological issue.
0
reply
Anonymous #4
#14
Report 1 month ago
#14
(Original post by Anonymous)
I started taking rigevidon in January. Only took the first pack, had the same side effects so I stopped taking it. I still suffer from vaginal dryness even now, and it's november and I've never touched a contraceptive hormone since. You can always talk to your GP, mine weren't very useful and they just said use lube although it is quite worrying when we aren't anywhere near menopause and are suffering vaginal dryness. It is really disheartening, I know how you feel. My vaginal dryness has started to get better months onward, I heard it does take several months/years for hormones to reverse.
I’ve had the same thing. I was on Gedarel for about a month, and started experiencing painful sex and dryness, so it was literally painful/uncomfortable to walk or do anything- I came off it pretty quickly. Doctors gave me rubbish advice and gave me creams that made it way worse, and it’s been like a year and it’s better but still dry. I was thinking about going on a pill with higher estrogen like Cilique, just to see if it bumps my levels up. But no doctors have confirmed my suspicions and I’m still in the dark and having to figure this out for myself!
0
reply
Anonymous #5
#15
Report 3 weeks ago
#15
Have you tried a product called jizer?
0
reply
Anonymous #6
#16
Report 3 weeks ago
#16
Same problem here :/ took rigevidon for over 2 months and had to change because it affected my moods in a bad way and wasnt really in "that" mood much either. They switched me to Gedarel 30/150
which has less progesterone which causes a low mood so my moods are better but still have little libido compared to when I was off the pill and dryness causing painful sex.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Are you travelling in the Uni student travel window (3-9 Dec) to go home for Christmas?

Yes (96)
28.4%
No - I have already returned home (44)
13.02%
No - I plan on travelling outside these dates (64)
18.93%
No - I'm staying at my term time address over Christmas (34)
10.06%
No - I live at home during term anyway (100)
29.59%

Watched Threads

View All